# SDR SWIA201439675

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 27,715 hours, 22,964 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADG DEPLOYED ON WEIGHT OFF WHEELS.  ALL OTHER SYSTEMS NORMAL.  COMPLIED WITH INSPECTION AFTER ADG - INFLIGHT DEPLOYMENT IAW AMM.  INSPECTION CK GOOD.  ADG AUTO DEPLOYMENT PANEL FAILED OPS CK.  R & R ADG AUTO DEPLOYMENT CONTROL PANEL IAW AMM.  OPS CK OF ADG AUTO DEPLOYMENT PANEL GOOD AT THIS TIME, PN: 82046-5,   SN ON: 637, SN OFF: 1412.
